# SDR CA150630004

- Difficulty date: June 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Nut
- Part number: MS21042L4
- Condition: Loose
- Location: Nlg
- Component: Drive Arm, Bfgoodrich, 526203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NLG DRIVE ARM ASSEMBLY FOUND LOOSE.  R & R SELF-LOCKING NUT IAW AMM.
